Polynomially weighted -completions and group homology

  • Alexander Engel

    Universität Regensburg, Germany
  • Clara Löh

    Universität Regensburg, Germany
Polynomially weighted $\ell^p$-completions and group homology cover
Download PDF

A subscription is required to access this article.


We introduce polynomially weighted -norms on the bar complex of a finitely generated group. We prove that, for groups of polynomial or exponential growth, the homology of the completed complex does not depend on the value of in the range .

Cite this article

Alexander Engel, Clara Löh, Polynomially weighted -completions and group homology. J. Comb. Algebra 4 (2020), no. 1, pp. 87–109

DOI 10.4171/JCA/40